# SDR USAA920081245

- Difficulty date: June 17, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N929UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 50,259 hours, 20,606 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C2 - MAJOR REPAIR - LT WING LEADING EDGE SLAT NR 3 AFT WEDGE UPPER AND LOWER SKIN APPROX 28 INCHES FROM INBOARD AND 8 INCHES FROM AFT EDGE HAS DELAMINATION.  REPAIRED LT WING LEADING EDGE SLAT NR 3 AFT WEDGE UPPER AND LOWER SKIN IAW B757 SRM 57-43-02 & 51-70-10.  (S)
